Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 32 found articles
 
 
  An adaptive approach to cube-based quasi-Monte Carlo integration on R d
 
 
Title: An adaptive approach to cube-based quasi-Monte Carlo integration on R d
Author: Pillards, Tim
Vandewoestyne, Bart
Cools, Ronald
Appeared in: Mathematics and computers in simulation
Paging: Volume 80 (2010) nr. 6 pages 14 p.
Year: 2010
Contents:
Publisher: IMACS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands